Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Jan. 2015

 

 

The Enhancement of Network Lifetime by Mobile Node in OPP Routing of Wireless Sensor Network, Vol. 4, No. 1 (Jan. 2015), PP:1-6

Download

Authors:
Miresmaeil Mirnabi Baboli - Institute of Informatics and Automation Problem, Yerevan, Armenia\\ Yerevan Telecommunication Research Institute-YTRI, Yerevan, Armenia
Samaneh Rashidi Bajgan - Department of Computer Engineering, Islamic Azad University, Arak Branch, Arak, Iran
Hamid Alinejad-Rokny - School of Computer Science and Engineering, The University of New South Wales, Sydney, Australia\\ School of Computer Science and Engineering, The University of New South Wales, Sydney, Australia\\ Faculty of Computer Engineering, University of Mazandaran, Mazandaran, Iran

 

Uni-soft Substructures of Rings and Modules, Vol. 4, No. 1 (Jan. 2015), PP:7-12

Download

Authors:
Aslıhan Sezgin Sezer - Department of Mathematics, Amasya University, 05100 Amasya, Turkey
Akın Osman AtagŁn - Department of Mathematics, Bozok University, Yozgat, Turkey
Naim «ağman - Department of Mathematics, Gaziosmanpasła University, Tokat, Turkey

 

A Novel Characterization for Certain Semigroups by Soft Union Ideals, Vol. 4, No. 1 (Jan. 2015), PP:13-30

Download

Authors:
Aslıhan Sezgin Sezer - Department of Mathematics, Amasya University, 05100 Amasya, Turkey
Naim Cağman - Department of Mathematics, Gaziosmanpasła University, Tokat, Turkey
Akın Osman AtagŁn - Department of Mathematics, Bozok University, Yozgat, Turkey

 

Approximare Analytical Solution for High-Order Integro-Differential Equation by Chebyshev Waveletes, Vol. 4, No. 1 (Jan. 2015), PP:31-39

Download

Authors:
Hossein Aminikhah - Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, P.C. 41938, Rasht, Iran
Sahar Hosseini - Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, P.C. 41938, Rasht, Iran
Javad Alavi - Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, P.C. 41938, Rasht, Iran

 

On Rough Multi-Level Linear Programming Problem, Vol. 4, No. 1 (Jan. 2015), PP:41-49

Download

Authors:
O. E. Emam - Department of Information Systems, Faculty of Computers and Information, Helwan University, P.O. Box 11795, Egypt
M. El-Araby - Department of Computer Science, Faculty of Computers and Information, Helwan University, P.O. Box 11795, Egypt
M. A. Belal - Department of Computer Science, Faculty of Computers and Information, Helwan University, P.O. Box 11795, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved